Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 49, NWS Philadelphia/Mount Holly

June 1, 2006Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 1, 2006, 5:48 PM EDT for Berks County, Pennsylvania. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2006, 5:48 PM EDT (21:48 UTC)
Expired
Jun 1, 2006, 6:30 PM EDT
In force
42 min
Issued by
NWS Philadelphia/Mount Holly
Area
Counties, with a storm outline in the text

County Berks County, PA

The radar

The Philadelphia radar (KDIX), 118 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 6:05 PM EDTTSTM WND DMGBally, PAWIRES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2006-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 174 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2006-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
174 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
1055 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KPHI 012148
SVRPHI
PAC011-012230-
/O.NEW.KPHI.SV.W.0049.060601T2148Z-060601T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
548 PM EDT THU JUN 1 2006

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL BERKS COUNTY IN EASTERN PENNSYLVANIA

* UNTIL 630 PM EDT

* AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR BOYERTOWN...OR
  ABOUT 12 MILES EAST OF READING...AND MOVING NORTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BECHTELSVILLE AND BOYERTOWN BY 555 PM EDT...
  BALLY BY 610 PM EDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4043 7577 4029 7567 4034 7562 4044 7553
      4049 7559 4047 7562

$$

RPW
1 follow-up statement
000 
WWUS51 KPHI 012214
SVSPHI

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
614 PM EDT THU JUN 1 2006

PAC011-012230-
/O.CON.KPHI.SV.W.0049.000000T0000Z-060601T2230Z/
BERKS PA-
614 PM EDT THU JUN 1 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR EAST CENTRAL BERKS COUNTY...

AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING 
HAIL.  THIS STORM WAS LOCATED NEAR BECHTELSVILLE...OR ABOUT 15 MILES 
EAST OF READING...MOVING EAST AT 10 MPH.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4038 7573 4029 7567 4044 7553 4048 7558
      4045 7560

$$

ROBERTSON/HELMETAG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 4:00 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jun 1, 4:00 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 PM EDT THU JUN 1 2006

.SHORT TERM /TONIGHT THROUGH SATURDAY/...
WEATHER CONDITIONS ARE FORECAST TO DETERIORATE THIS EVENING AND
PERSIST INTO THE WEEKEND, AS A SIGNIFICANT PATTERN CHANGE IS TAKING
PLACE. A BROAD WEST-SOUTHWEST FLOW ALOFT HAS BROUGHT, AND WILL
CONTINUE TO ACCENTUATE, INCREASED PRECIPITABLE WATER VALUES THROUGH
A DEEP LAYER. BOTH THE GFS AND THE PARALLEL NAM FORECAST THE UPPER
TROUGHING TO OUR WEST TO EVOLVE INTO A CLOSED LOW OVER THE LOWER
OHIO AND TENNESSEE VALLEYS LATER IN THE WEEKEND AND INTO EARLY NEXT
WEEK. FOR THE SHORT TERM, THIS SHOULD CAUSE PERIODIC WAVES TO EJECT
EAST-NORTHEASTWARD OVER OUR AREA. THIS HAS ALREADY STARTED, AS
AFTERNOON CONVECTION OVER OUR NORTHERN AREA HAS BUILT TO NEAR-SEVERE
LEVELS, AND EVEN TO SEVERE LEVELS FOR A COUPLE OF CELLS, THE LARGEST
SURFACE WAVE APPEARS TO MOVE OFF THE COAST FRIDAY NIGHT INTO
SATURDAY. THUS, WE LOOK FOR A 36 TO 48 HOUR PERIOD OF ENHANCED
SHOWER AND THUNDERSTORM ACTIVITY, MODULATED BY DIURNAL EFFECTS.

HYDROLOGIC FACTORS ARE DISCUSSED IN A SEPARATE SECTION BELOW.

MORE CLOUDS AND PRECIPITATION SHOULD KEEP DAYTIME TEMPERATURES FROM
REACHING THE HIGH LEVELS OF TODAY. THERE DID SEEM TO BE SOMEWHAT OF
A SPREAD TO THE MOS GUIDANCE VALUES, ESPECIALLY ON MAXIMUMS, SO A
BLEND OF MAV AND MET GUIDANCE WAS USED.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
MORE STABLE CONDITIONS ARE FORECAST THROUGH THE EXTENDED PERIOD,
ALTHOUGH CONFIDENCE IS FAIRLY LOW DUE TO THE GFS FORECAST OF THE
UPPER LOW CLOSING OFF OVER THE CENTRAL APPALACHIANS AND DRIFTING TO
THE COAST TOWARD THE END OF THE FORECAST. LOW LEVEL CONVERGENCE
SEEMS TO BE SLIGHTLY OFFSHORE, SO SENSIBLE WEATHER IN OUR AREA WAS
SHADED TOWARD THE DRIER HPC GUIDANCE FOR NOW, WITH THE EXCEPTION OF
THURSDAY AS THE UPPER TROUGH ROTATES PAST THE AREA.

A MILD TO MODERATELY-WARM AND HUMID PERIOD IS SHAPING UP, WITH
TEMPERATURES NEAR OR SLIGHTLY ABOVE CLIMATOLOGICAL NORMALS, AS HPC
GUIDANCE INDICATES.

&&

.AVIATION...
VFR CONDITIONS GENERALLY PREVAIL EXCEPT IN ANY TSTMS THAT HAVE
POPPED UP AND IN THEM, IFR CONDITIONS ARE LIKELY ALONG WITH HEAVY
RAIN AND PSBLY SOME STRONG GUSTY WINDS. MORE WIDESPREAD TSTMS SHOULD
DEVELOP BY 00Z, ESPECIALLY AT THE ABE/RDG TAF SITES, BUT THESE TSTMS
COULD AFFECT TAFS AS FAR S AS ILG/PHL/PNE/TTN.

AFTER THE EVENING CONVECTION DISSIPATES, 1-2 THSD FT CIGS ARE
EXPECTED WITH 3-5 MI VSBY BUT BY MORNING CIGS ARE FORECAST TO DROP
BELOW 1 THSD FT AND VSBY TO 1 MI, LOCALLY LOWER IN FOG.

&&

.MARINE...
THE MRNG LOW CLOUDS AND FOG DISSIPATED BY AFTN. A SEABREEZE FORMED
AND ALLOWED SOME TSTMS TO DEVELOP OVER SRN DE AND SOME OF THESE HAVE
AFFECTED THE DEL BAY AND NEARBY OCEAN COASTAL WATERS. A SOUTH TO SW
FLOW WILL CONTINUE UNTIL A COLD FRONT MOVES THROUGH EARLY SAT
MORNING. ALTHOUGH SOME TSTMS ARE POSSIBLE TNGT, THE BETTER CHANCE IS
DURING FRIDAY AFTERNOON AND NIGHT. WINDS CAN BE STRONG AND GUSTY IN
ANY TSTMS. SOME SHOWERS OR TSTMS COULD LINGER INTO SATURDAY THEN
BEHIND THE FRONT IT SHOULD DRY OUT AS WINDS BECOME NORTHERLY.

SEAS WILL GRADUALLY INCREASE TO 3 TO 5 FT ON THE OCEAN FRIDAY NIGHT
AND THEN REMAIN AT OR JUST BELOW SCA CRITERIA ON THE OCEAN THROUGH
THE WEEKEND.

&&

.HYDROLOGY...
HPC IS LOOKING FOR 1/2 TO 1 INCH OF RAIN FOR THE FIRST PART OF THE
SHORT TERM PERIOD, AND THIS IS ACCEPTED FOR GENERAL AMOUNTS. FOR DAY
2, AMOUNTS MAY BE SIMILAR OR SLIGHTLY HIGHER. THESE WIDESPREAD
AMOUNTS SHOULD NOT CAUSE ANY RIVERINE FLOODING, AS WE HAVE BEEN DRY
LATELY. THIS IS BORNE OUT BY THE THREE HOUR FLASH FLOOD GUIDANCE
AMOUNTS, WHICH ARE 3.5 INCHES OR HIGHER. AND, ALTHOUGH THE SHOWERY
NATURE OF THE PRECIPITATION COULD CAUSE LOCALIZED HIGH AMOUNTS, THE
ANTECEDENT CONDITIONS ARE NOT SUPPORTIVE OF A WATCH. THIS COULD
CHANGE IF SOME AREAS RECEIVE HIGH AMOUNTS DURING THE FIRST PART OF
THE SHORT-TERM FORECAST PERIOD, AND A WATCH MAY BE NEEDED AT SOME
POINT. BUT FOR NOW, THE DECISION WAS MADE TO HOLD OFF ON A FLASH
FLOOD WATCH AT THIS TIME FOR TONIGHT THROUGH FRIDAY NIGHT. HOWEVER,
WE ARE PLANNING TO ISSUE A SPECIAL WEATHER STATEMENT (LATER ON THIS
EVENING, AFTER THE AFTERNOON HUBBUB OF WARNINGS AND FORECASTS MOVES
THROUGH THE SYSTEM AND SUBSIDES). THIS WILL BE TO CALL ATTENTION TO
LOCALIZED EXCESSIVE AMOUNTS DURING THE NEXT 48 HOURS, WHICH WILL
CAUSE SPOTTY ROAD AND URBAN FLOODING. THE GREATEST THREAT IS
EXPECTED TO BE OVER THE NORTHERN TWO-THIRDS OF OUR SERVICE AREA,
WITHIN THE BEST ZONE OF LOW-LEVEL CONVERGENCE PHASING WITH UPPER
LEVEL DYNAMICS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SHORT TERM/LONG TERM/HYDROLOGY.../
AVIATION/MARINE...STAUBER
Hazardous weather outlook, Jun 1, 12:05 PM EDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1205 PM EDT THU JUN 1 2006

ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-
016>027-PAZ060-067-068-070-071-021115-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-
SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-BERKS-CHESTER-MONTGOMERY-
DELAWARE-PHILADELPHIA-
1205 PM EDT THU JUN 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EARLY
TONIGHT. SOME OF THESE THUNDERSTORMS COULD HAVE STRONG GUSTY WINDS
AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY,
IN THE AREA GENERALLY SOUTH OF TRENTON, NEW JERSEY. A SLOW MOVING
COLD FRONT WILL MOVE ACROSS THE REGION ON FRIDAY. SHOWERS AND
THUNDERSTORMS WILL DEVELOP ALONG AND IN ADVANCE OF THE FRONT. SOME
OF THE THUNDERSTORMS COULD BECOME SEVERE, ESPECIALLY FRIDAY
AFTERNOON AND EVENING. AT THIS TIME, STRONG WINDS APPEAR TO BE THE
MAIN THREAT. HOWEVER, SEVERAL FACTORS, INCLUDING DAYTIME CLOUD
COVER COULD END UP INHIBITING THUNDERSTORM POTENTIAL. THE
SITUATION WILL CONTINUE TO BE MONITORED.

ALSO, HEAVY RAIN FROM ANY THUNDERSTORMS COULD CAUSE
SOME LOCALIZED FLOODING, BUT ANY FLOODING IS NOT EXPECTED TO BE
WIDESPREAD AT THIS TIME. HOWEVER, SEVERAL FACTORS, INCLUDING
DAYTIME CLOUD COVER COULD END UP INHIBITING THUNDERSTORM
POTENTIAL. THE SITUATION WILL CONTINUE TO BE MONITORED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND POSSIBLY
AGAIN FRIDAY AFTERNOON OR EVENING.

NJZ001-007>010-012-015-PAZ054-055-061-062-069-021115-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON-
MONROE-LEHIGH-NORTHAMPTON-BUCKS-
1205 PM EDT THU JUN 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
SPC HAS PLACE PARTS OF NORTHEAST PENNSYLVANIA AND NORTHERN NEW
JERSEY UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORMS. ALSO,
TORRENTIAL DOWNPOURS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY,
IN THE AREA GENERALLY SOUTH OF TRENTON, NEW JERSEY. A SLOW MOVING
COLD FRONT WILL MOVE ACROSS THE REGION ON FRIDAY. SHOWERS AND
THUNDERSTORMS WILL DEVELOP ALONG AND IN ADVANCE OF THE FRONT. SOME
OF THE THUNDERSTORMS COULD BECOME SEVERE, ESPECIALLY FRIDAY
AFTERNOON AND EVENING. AT THIS TIME, STRONG WINDS APPEAR TO BE THE
MAIN THREAT. HOWEVER, SEVERAL FACTORS, INCLUDING DAYTIME CLOUD
COVER COULD END UP INHIBITING THUNDERSTORM POTENTIAL. THE
SITUATION WILL CONTINUE TO BE MONITORED.

ALSO, HEAVY RAIN FROM ANY THUNDERSTORMS COULD CAUSE
SOME LOCALIZED FLOODING, BUT ANY FLOODING IS NOT EXPECTED TO BE
WIDESPREAD AT THIS TIME. HOWEVER, SEVERAL FACTORS, INCLUDING
DAYTIME CLOUD COVER COULD END UP INHIBITING THUNDERSTORM
POTENTIAL. THE SITUATION WILL CONTINUE TO BE MONITORED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND POSSIBLY
AGAIN FRIDAY AFTERNOON OR EVENING.

STAUBER

In the hours before

Special weather statement, Jun 1, 4:38 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
438 PM EDT THU JUN 1 2006

PAZ054-055-012300-
CARBON-MONROE-
INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG
438 PM EDT THU JUN 1 2006

SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE SLOWLY TO THE EAST
NORTHEAST DURING THE EVENING HOURS. SOME OF THE STORMS MAY BE
ACCOMPANIED BY GUSTY WINDS, SMALL HAIL, VERY HEAVY RAIN, AND
DANGEROUS CLOUD TO GROUND LIGHTNING.

NJZ001-007-PAZ060>062-012300-
SUSSEX-WARREN-BERKS-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...READING...
ALLENTOWN...BETHLEHEM...EASTON
438 PM EDT THU JUN 1 2006

SCATTERED THUNDERSTORMS OVER THE POCONOS WILL MOVE SLOWLY TO THE EAST
AND NORTHEAST DURING THE EVENING HOURS. SOME OF THESE STORMS MAY
AFFECT PORTIONS OF THE LEHIGH VALLEY AND NORTHWEST NEW JERSEY WITHIN THE
NEXT FEW HOURS AND MAY BE ACCOMPANIED BY GUSTY WINDS, SMALL HAIL,
VERY HEAVY RAIN, AND DANGEROUS CLOUD TO GROUND LIGHTNING.

RPW
Local storm report, Jun 1, 4:50 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
450 PM EDT THU JUN 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     VERNON VALLEY           41.24N 74.49W
06/01/2006                   SUSSEX             NJ   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

0410 PM     TSTM WND DMG     NESQUEHONING            40.86N 75.83W
06/01/2006                   CARBON             PA   CO-OP OBSERVER

            POWER LINES DOWN

&&

HELMETAG/DELISI
Local storm report, Jun 1, 5:10 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
510 PM EDT THU JUN 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     VERNON VALLEY           41.24N 74.49W
06/01/2006                   SUSSEX             NJ   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

0410 PM     TSTM WND DMG     NESQUEHONING            40.86N 75.83W
06/01/2006                   CARBON             PA   CO-OP OBSERVER

            POWER LINES DOWN

&&

HELMETAG/DELISI

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 3:39 PM EDTSevere Thunderstorm WarningPHICarbon36 min
Jun 1, 4:45 PM EDTSevere Thunderstorm WarningPHIMonroe30 min
Jun 1, 5:19 PM EDTFlash Flood WarningPHICarbon116 min
Jun 1, 5:55 PM EDTSevere Thunderstorm WarningPHIChester65 min
Jun 1, 6:11 PM EDTSevere Thunderstorm WarningPHIMontgomery49 min
Jun 1, 6:27 PM EDTSevere Thunderstorm WarningPHIBucks63 min
Jun 1, 7:28 PM EDTSevere Thunderstorm WarningPHIMontgomery47 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.